Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A GENERAL-SOLUTION OF THE STANDARD MAGNETIZATION-TRANSFER MODEL
Autore:
ROELL SA; DREHER W; LEIBFRITZ D;
Indirizzi:
UNIV BREMEN,FACHBEREICH CHEM 2,LEOBENER STR D-28334 BREMEN GERMANY
Titolo Testata:
Journal of magnetic resonance [1997]
fascicolo: 1, volume: 132, anno: 1998,
pagine: 96 - 101
Fonte:
ISI
Lingua:
ENG
Soggetto:
HETEROGENEOUS SPIN SYSTEMS; LONGITUDINAL MAGNETIZATION; SELECTIVE SATURATION; PROTEIN SOLUTIONS; TRANSFER CONTRAST; CROSS-RELAXATION; TRANSIENT DECAY;
Keywords:
MAGNETIZATION TRANSFER MODEL;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
20
Recensione:
Indirizzi per estratti:
Citazione:
S.A. Roell et al., "A GENERAL-SOLUTION OF THE STANDARD MAGNETIZATION-TRANSFER MODEL", Journal of magnetic resonance [1997], 132(1), 1998, pp. 96-101

Abstract

The standard model of magnetization transfer consists of six coupled,first-order differential equations which describe a lossless exchangeof magnetization between two sites. The system of differential equations is solved semi-analytically in full generality. The solution allows one to model any experiment generating magnetization transfer, It isespecially useful in investigation spin systems subjected to pulsed magnetization transfer experiments. (C) 1998 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/07/20 alle ore 08:54:29